# SDR AALA20160321008

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 73,992 hours, 39,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 89917
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  SEAT MOUNTED EMER LIGHTS ARE INOPERATIVE FROM ROW 21 AFT.  R & R EMER LIGHT BATTERY PACK B5-105, BUT FOUND REPLACEMENT PACK TO BE BAD FROM STOCK.  THIS SDR IS FOR THE BAD FROM STOCK UNIT.  SEE RELATED SDR AALA 20160319001 FOR ORIGINALLY DISCREPANT UNIT.
